# SDR FDEA201101170204

- Difficulty date: January 17, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT, INBD END LOWER SURFACE HAS GOUGES.  REMOVED AND REPLACED LEFT WING NR 2 SLAT IAW AMM 27-80-12-04.  OPS CHECK   GOOD.
